# SDR 96ZZZX2852

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Spring
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 519 - AFTER TAKEOFF, AIR RETURN WHILE EXECUTING THE 'GEAR UPLATCH CHECK', THE 'RIGHT GEAR UNSAFE' LIGHT CAME ON COUPLED WITH THE 'GEAR DOOR OPEN' LIGHT.  FOUND SPRING ON RT MAIN GEAR DOOR UPLATCH BROKEN.  REMOVED AND REPLACED SPRING GEAR DOOR AND LIGHTS.  OPS CHECK OK.
